# SDR ASAA1058013

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 14,073 hours, 4,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048301
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1086 EXIT LOCATOR SIGN STA 303 LENS ASSY TAB IS BROKEN (P/N 82000 48301) REF 33 27 11 REMOVED & REPLACED FWD EXIT LOCATOR SIGN W/ FWD F/A MASTER CALL LIGHT MODULE REF AMM 33 51 01, OPS NORMAL.  FWD F/A CALL LIGHTS OPS NORMAL REF 23 43 00 & 33 27 00.
